# SDR SWAA2023020889637

- Difficulty date: January 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER STRINGER U-9 INTERNAL CAVITY BETWEEN RIB 21 TO RIB 22 AT RT WING 2022-707430<[01] REPAIRED UPPER STRINGER U-9 INTERNAL CAVITY BETWEEN RIB 21 TO RIB 22 AT RT WING IAW EA 23-157-00142 AND EA 23-157-00142-WIP1 SEE INDIVIDUALS SIGN OFF BELOW;[02] REPAIRED UPPER STRINGER U-9 INTERNAL CAVITY BETWEEN RIB 21 TO RIB 22 AT RT WING IAW EA 23-157-00142 AND EA 23-157-00142-WIP1 SEE INDIVIDUALS SIGN OFF BELOW
